Cemproducts.com


Can Nolvadex Cause Acne In High Amounts

Results 1 to 7 of 7
  1. #1
    Registered User


    Join Date
    Apr 2004
    Location
    Canada
    Posts
    38
    Rep Points
    10

    Can Nolvadex Cause Acne In High Amounts






    "But most importantly, Nolvadex has a direct influence on bringing back natural testosterone, where as clomid may actually have a slight negative influence. The reason being that Tamoxifen (as in Nolvadex) seems to increase the responsiveness of LH (luteinizing hormone) to GnRH (gonadtropin releasing hormone), whereas clomid seems to decrease the responsiveness a bit1."

    hey fellas during my use of nolvadex to try and kill off my mistake and ended up with teets .. I am getting some small red dots like a rash .. ewww gross I know... and some zits on my back. I am not a zitty person and was wondering if I accidentally rolled in some crap the night before and forgot to wash it off? or if the nolvadex at 80mg for the last 2 weeks has anything to do with it?


  2. #2
    Super Moderator
    SUPER MODERATOR
    Mudge's Avatar


    Join Date
    Jun 2002
    Gender
    Male
    Location
    Bay Area
    Posts
    24,453
    Rep Points
    115065198

    Hormonal imbalance causes it for the most part, I only ever seemed to "get acne" from clomid, not nolvadex. When you use steroids though its like going through puberty only stronger.

  3. #3
    The Bunny Is Bulking!
    ELITE MEMBER
    Power Rabbit's Avatar


    Join Date
    Nov 2003
    Location
    Virginia
    Posts
    1,027
    Rep Points
    1145669

    i got acne from nolva....more so than any androgen ive put in me

  4. #4
    Registered User


    Join Date
    Oct 2003
    Posts
    34
    Rep Points
    10

    i got quite a bit of acne while using nolva. mostly on my chest and back though, it didnt seem to hit my face.

  5. #5
    Newcomer
    BCC's Avatar


    Join Date
    Dec 2003
    Location
    Indiana
    Posts
    184
    Rep Points
    10

    I slightly break out after every cycle during PCT regardless of the ancillaries. It is mainly due to the hormonal imbalance Mudge spoke of.

  6. #6
    Registered User


    Join Date
    Apr 2004
    Location
    Canada
    Posts
    38
    Rep Points
    10

    I dont know if its acne actually although I do have some more than normal on my back thats it.. not many .. two or three

    but I got sunburnt on my shoulder the other day and it left like 20 little zitty lookin bumps that I have been told are a "heat rash" .. never ever had that before .. which prompted this post initially

    anyways .. later

  7. #7
    Registered User


    Join Date
    Apr 2004
    Location
    Canada
    Posts
    38
    Rep Points
    10






    I dont know if its acne actually although I do have some more than normal on my back thats it.. not many .. two or three

    but I got sunburnt on my shoulder the other day and it left like 20 little zitty lookin bumps that I have been told are a "heat rash" .. never ever had that before .. which prompted this post initially

    anyways .. later

Similar Threads

  1. Replies: 0
    Last Post: 06-27-2011, 01:57 PM
  2. Replies: 0
    Last Post: 06-08-2011, 10:20 AM
  3. back acne acne in general
    By bigedawg23 in forum General Health & Awareness
    Replies: 12
    Last Post: 03-02-2011, 01:23 AM
  4. Hgh amounts
    By HardCharger_84 in forum Anabolic Zone
    Replies: 15
    Last Post: 01-13-2011, 03:10 PM
  5. Right amounts?
    By DOMS in forum Diet & Nutrition
    Replies: 2
    Last Post: 10-30-2004, 09:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->